# SDR AWXA200200609

- Difficulty date: June 26, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: BAC1509100506
- Condition: Corroded
- Location: Galley Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK CORROSION WAS FOUND ON CABIN FLOOR ATTACH ANGLES (GALLEY SUPPORT) AT BS 1718, LB 0, RBL 10. MAINTENANCE REMOVED DAMAGED HAT SECTION, FABRICATED NEW HAT SECTION, AND INSTALLED REPAIR PARTS IAW DWG 146N5300, AND B757-200 SRM 51-40-02, PG. 1-6.
